# SDR AALA961604

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1198-1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON NR 3 SEAT TRACK, STATION 1098 TO 1220.  REMOVED AND REPLACED NR 3 SEAT TRACK STATION 1098 TO 1220.  (M)
